# SDR SWAA2022052610184

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 63,011 hours, 31,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OH CEILING LIGHT ABEAM LAST ROW INOP AFT OH CEILING LIGHT ABEAM LAST ROW / [01] RELAMPED AFT OVERHEAD CEILING LIGHTS OPS CHECK GOOD REFERENCE AMM33-22-00.
